Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

No periods, negative pregnancy test, nausea and stomach pain. Had taken morning after while on IUD. Pregnancy chance?

Hi my last period was July 10 and had my uid ( merina ) removed July 23 after the removal I had heavy bleeding for about 4-5 days. My husband and I had unprotected sex July 6 and took next choice (the morning after pill )July 7. I haven t gotten my period aug 10, I took 3 home pregnancy test and all are negative. I feel lots of nausea and stomach pain. Could I be pregnant?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
On 6 th july you have merina in your uterus so there is no chance of pregnancy.
You had also taken after pill on 7th july..
Your IUD removed on 23 July cause you bleeding.
This all things cause your regular period disturbed.
you are not pregnant.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor